Related Questions

Zoloft (sertraline) makes me feel like I can't sit still, muscles tensed, poor sleep. Should I find another ssri or will it eventually go away? Taking for anxiety

Try other medication. If you've been on the zoloft (sertraline) for more than about a week, talk to your doctor about switching to another ssri. If you've been on the drug for a short time, the stimulating effect may go away. Otherwise, another medication may benefit you without the side effect burden. Read more...

Zoloft (sertraline) is making me have nightmares and sleep disturbance, is this a common side effect?

It could. Zoloft (sertraline) is known for suppressing rem sleep which could change sleep patterns try moving it to the morning if you are taking it at night... Or vice versa. Read more...
Possibly. . Are you just starting with the medication? It may be part of a side effect profile but is not too common. The Zoloft (sertraline) does stimulate the CNS and be causing nightmares and sleep disruption. Consult with your prescribing physician. . Read more...
SSRI and sleep. It isn't uncommon to see an increase in insomnia in the first few weeks of starting an SSRI but nightmares are not common. Recommend you see a Psychologist for evaluation of what all factors that may be relevant. Often I find that there are other things going on that the person didn't realize could be relevant. Read more...

Very poor sleep for 1 month. Difficulty falling asleep, constantly waking up, & not feeling well-rested. Nothing is different, but I started Zoloft 1 month ago. Also, I have been constipated for 2 wks. Could Zoloft be the cause or something else?

See answer. Zoloft (sertraline) has the possibility of causing the insomnia. Every has the possibility of reCting to medications differently. You should try taking the medication in the am and see if this makes a difference for you. The constipation may be from many sources. Try hydration and exercise daily. Watch your diet eat healthy and give up the junk foods. You will feel better have more energy and the brain will fu. Read more...
Yes, it can. Zoloft (sertraline), (sertraline) a serotonin reuptake inhibitor (SSRI), is known to interfere with sleep and increase constipation in some individuals. Often sleep improves as the body adjusts to the medication. A stool softener/increase in dietary fiber may help constipation. That said there are other potential causes not be related to the Zoloft (sertraline). Suggest followup with provider to discuss given the noted duration of use. Read more...
Possible. Constipation is not a common side effect of Zoloft (sertraline). However, along with not feeling any better, you should review this med, possible side effect and dosage with prescribing doctor without delay. If dose is lowered and constipation disappears, you have your answer. Also consider other causes for constipation possibly with your pcp if no improvement or gets worse. Take care. Read more...
Zoloft (sertraline) Some people will have insomnia and stomach/digestion issues with SSRIs but those may go away. Are you getting a positive mood response from the med? But please call your prescribing doc about the possible side effects. They may decide to try a different SSRI or other effective medication. Please don't give up and do please call your doctor. Also talk to a therapist also for therapy for mood disord. Read more...

Lately I've been waking up not feeling refreshed. Also been having broken sleep where i'll wake up briefly. What could be happening? Zoloft (sertraline) be cause?

Prevention. Not being able to sleep may indicated sleep problems that can be life shortening or life threatening. The only way to know if there are serious problems is with an overnight sleep test. I encourage you to seek help. Read more...

Can zoloft (sertraline) cause narcolepsy? I've been taking it for awhile but recently have had day sleeping. Falling asleep for few secs repeatedly.

Not cause. If you have narcolepsy, it is NOT caused by Zoloft, (sertraline) but since a major adverse reaction from this drug is drowsiness, this may explain a significant bad reaction. Could discuss with doctor, stop for a few days and see if things improve. Read more...
Sleepiness. Zoloft (sertraline) is unlikely to cause sleepiness. You should evaluate your sleep habits and maintain a regular sleep pattern. Make a virtual apt to discuss your condition in detail in the mean time follow sleep hygiene protocols.I hope that was helpful. Read more...

I went to the doctors cause my anxiety was causing me not to sleep. Was prescribed Zoloft (sertraline) but this made insomnia worse. I'm also asthmatic help?

Zoloft (sertraline) Might want to talk to your prescribing doctor about taking zoloft (sertraline) early in the day. It does work well for anxiety if given time. Read more...
Anxiety. Anti-depressants can cause sleep difficulties. Anxiety is often caused by the characteristic way we perceive. Work hard to check whether you are perceiving accurately or do you allow fear or old hurts to alter what you see and thus create an unneccessary anxiety response. The closer you become to perceivin the truth the less anxiety you will experience. Best wishes. Read more...

I'm on 125 mg Zoloft (sertraline) for depression and was recovering upuntil I started getting lack of sleep. Can lack of sleep cause a relapse despite medication?

Sleep matters. Lack of sleep can be both a roger for depression and a symptom. Try to get back in your sleep schedule avoiding caffeine and having regular exercise as well. If you're still having problems with mood and sleep tall with your doctor. A prescription change may be in order. Read more...
Not really . Sleep problem can be due to many reasons, one of which could be the depression itself. Keep an eye on your mood, and u may consider something for sleep on as needed basis. Read more...
Yes, it's possible. Sleep deprivation can bring all of our resources down and exacerbate depression. That said, it would be a good idea to speak with your doctor to see if your medication is at a sufficient dose to give you relief from your depression. Of course, in addition to meds, therapy is always helpful. Read more...
Zoloft (sertraline) Zoloft (sertraline) taken at bedtime can cause insomnia, also insomnia is one the last symptoms to remit after other symptoms of depression go away. Thanks. Read more...

I'm taking prazosin for nightmares from PTSD and my doctor took me of Zoloft (sertraline) and put me on amatryptolin. Do I need to worry about them crossing?

Crossing?? If you mean "interacting "when you say the word "crossing "then, are you referring to the interaction between praise a sin and amitriptyline? If that is your concern then, you should be fine. Not sure why any change was made to the Zoloft (sertraline) if prison was added newly but that's what your doctor decided to do. Read more...